Translator Disclaimer
June, 2019 Short Proof and Generalization of a Menon-type Identity by Li, Hu and Kim
László Tóth
Taiwanese J. Math. 23(3): 557-561 (June, 2019). DOI: 10.11650/tjm/180904

Abstract

We present a simple proof and a generalization of a Menon-type identity by Li, Hu and Kim, involving Dirichlet characters and additive characters.

Citation

Download Citation

László Tóth. "Short Proof and Generalization of a Menon-type Identity by Li, Hu and Kim." Taiwanese J. Math. 23 (3) 557 - 561, June, 2019. https://doi.org/10.11650/tjm/180904

Information

Received: 3 August 2018; Accepted: 9 September 2018; Published: June, 2019
First available in Project Euclid: 26 September 2018

zbMATH: 07068562
MathSciNet: MR3952239
Digital Object Identifier: 10.11650/tjm/180904

Subjects:
Primary: 11A07, 11A25

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.23 • No. 3 • June, 2019
Back to Top